# SDR UIEA2022090900950

- Difficulty date: September 9, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 105,584 hours, 18,020 cycles
- System (JASC): 2700 · Flight Control System
- Part: Rod End Bearing
- Part number: 252T21104
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH ELEVATOR, INBOARD POWER CONTROL ACTUATOR , INPUT ROD END BEARING DAMAGED( INBOARD POWER CONTROL ACTUATOR INPUT ROD END BEARING WAS REPLACED  AMM 27-31-07-424-016 REV 136  )
